Do Erection–Promoting Drugs Cause Vision Problems?

Do Erection–Promoting Drugs Cause Vision Problems?
Almost any guy will tell you that not getting enough sex causes blindness. Erection–promoting drugs such as Viagra, Cialis and Levitra have given aging Romeos a sexual lease on life. Could overuse of these drugs cause vision problems? A literature review by researchers from the Roswell Park Cancer Institute in Buffalo, New York reported that visual problems, including change in color perception and increased sensitivity to light, occur in 3–11 percent of drug users. Serious eye problems have been reported but not systematically linked to the use of these drugs. Men taking erection-promoting drugs should report eye problems to their physicians. However, this is a relatively rare side effect. (Journal of Sexual Medicine, published online)

©2017 Advanced Research Media. Long Island Web Design